# SDR DALA2015012600614

- Difficulty date: January 22, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL. CRACK STOP DRILLED, REPAIR FABRICATED, TREATED, PAINTED AND INSTALLED IAW SRM 53-05 PAR 145 51-10-3  PAR 21,14 AND SRM 51-30-2.
